A theorem of the Phragmén-Lindelöf type for solutions of an evolution equation of the second order with respect to time variable
Abstract
We consider a solution u(x, t) of the general linear evolution equation of the second order with respect to time variable given on the ball Π(T) = {(x,t): xε R n, t ε [0, T]} and study the dependence of the behavior of this solution on the behavior of the functions at infinity.Downloads
Published
25.05.1998
Issue
Section
Short communications
How to Cite
Antypko, I. I. “A Theorem of the Phragmén-Lindelöf Type for Solutions of an Evolution Equation of the Second Order With Respect to Time Variable”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 724–731, https://umj.imath.kiev.ua/index.php/umj/article/view/4910.